The Holmgren problem for a certain equation with singular coefficients
Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 41-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_1_a5,
author = {V. I. Evsin},
title = {The {Holmgren} problem for a certain equation with singular coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {41--48},
year = {1973},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_1_a5/}
}
V. I. Evsin. The Holmgren problem for a certain equation with singular coefficients. Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 41-48. http://geodesic.mathdoc.fr/item/DE_1973_9_1_a5/